MAUDE Adverse Event Report: LIFE SPINE PROLIFT; INTERVERTEBRAL BODY FUSION DEVICE

LIFE SPINE PROLIFT; INTERVERTEBRAL BODY FUSION DEVICE
Model Number L151-596
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is hypothesized that during use excessive force was applied to the installer at an angle which resulted in a torsional load being applied to the distal tip of the installer.The installer is not to used either during installation of deinstallation at an angle.
 
Event or Problem Description
It was reported that the tip of the installer broke off while trying to manipulate tge cage and fell off into the patient, tip retained in patient.

Brand Name
PROLIFT
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
LIFE SPINE
13951 south quality drive
huntley IL 60142
MDR Report Key11709729
Report Number3004499989-2021-00002
Device Sequence Number3550371
Product Code MAX
UDI-Device Identifier00190837117610
UDI-Public00190837117610
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL151-596
Device Catalogue NumberL151-596
Device Lot NumberCNW20101
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;